An Epidemic Model with Density Dependent Parameters and Vaccination

Q. J A Khan, B. S. Bhatt

Research output: Contribution to journalArticle

Abstract

A model originally suggested by Greenhalgh [12] and later modified by that same author [13,14] is considered under the assumption that the transmission coefficient is inversely proportional to the total population size The purpose of this study is to see the effect of this density dependent transmission coefficient on the stability criteria for the equilibrium of the model equations. It is found that Greenhalgh’s results are still valid.

Original languageEnglish
Pages (from-to)805-814
Number of pages10
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume19
Issue number4
DOIs
Publication statusPublished - 1996

Fingerprint

Transmission Coefficient
Vaccination
Epidemic Model
Dependent
Population Size
Stability Criteria
Directly proportional
Valid
Model

Keywords

  • density-dependent death rate and transmission coefficient
  • Epidemic model
  • stability
  • vaccination

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

An Epidemic Model with Density Dependent Parameters and Vaccination. / Khan, Q. J A; Bhatt, B. S.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 19, No. 4, 1996, p. 805-814.

Research output: Contribution to journalArticle

@article{788c79dc9b3a457899084d7946015278,
title = "An Epidemic Model with Density Dependent Parameters and Vaccination",
abstract = "A model originally suggested by Greenhalgh [12] and later modified by that same author [13,14] is considered under the assumption that the transmission coefficient is inversely proportional to the total population size The purpose of this study is to see the effect of this density dependent transmission coefficient on the stability criteria for the equilibrium of the model equations. It is found that Greenhalgh’s results are still valid.",
keywords = "density-dependent death rate and transmission coefficient, Epidemic model, stability, vaccination",
author = "Khan, {Q. J A} and Bhatt, {B. S.}",
year = "1996",
doi = "10.1155/S0161171296001123",
language = "English",
volume = "19",
pages = "805--814",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "4",

}

TY - JOUR

T1 - An Epidemic Model with Density Dependent Parameters and Vaccination

AU - Khan, Q. J A

AU - Bhatt, B. S.

PY - 1996

Y1 - 1996

N2 - A model originally suggested by Greenhalgh [12] and later modified by that same author [13,14] is considered under the assumption that the transmission coefficient is inversely proportional to the total population size The purpose of this study is to see the effect of this density dependent transmission coefficient on the stability criteria for the equilibrium of the model equations. It is found that Greenhalgh’s results are still valid.

AB - A model originally suggested by Greenhalgh [12] and later modified by that same author [13,14] is considered under the assumption that the transmission coefficient is inversely proportional to the total population size The purpose of this study is to see the effect of this density dependent transmission coefficient on the stability criteria for the equilibrium of the model equations. It is found that Greenhalgh’s results are still valid.

KW - density-dependent death rate and transmission coefficient

KW - Epidemic model

KW - stability

KW - vaccination

UR - http://www.scopus.com/inward/record.url?scp=84958300213&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84958300213&partnerID=8YFLogxK

U2 - 10.1155/S0161171296001123

DO - 10.1155/S0161171296001123

M3 - Article

VL - 19

SP - 805

EP - 814

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 4

ER -